Ciprofloxacin for Hurt treatment

We have 551 consumer reports for treatment of Hurt with Ciprofloxacin. Hurt used in 1% of cases.

Patients statistics on Hurt for Ciprofloxacin

Female
Male

Average weight in Lbs
180.23
163.14

Average height in Ft
5′ 7″
5′ 10″

Average age
43
39

Ciprofloxacin Circle Diagram 5 consumers of 551 reported about Hurt

  1. Andrew M. Mays says:
    4.0 rating

    Ciprofloxacin for Hurt

    Have taken the drug for persistent abdominal pain and indigestion in Ethiopia, which were probably due to the local food or E. coli. I tried to do it without antibiotics, but at some point it was too uncomfortable. Ciprofloxacin helped a lot. Habs resumed after about a week and it was not long before the complaints came back. Then I took again 14 days and the complaints were gone again. No side effects.

    Side effects: No side effects
  2. Christina R. Chavez says:
    2.5 rating

    Ciprofloxacin for Hurt; Urinary tract infection

    First, the doctor found a gastritis and a urinary tract infection. After two days of taking Cotrim forte and Pariet Seven at night Kolliken. Taking Buscopan, then slight improvement. After bleeding, liver inflammation was noted. Then change to ciprofloxacin, as it should also help for bile duct inflammation. After three days of taking another Kollik took place. Again slight improvement with Buscopan. Then just wait and drink tea. After two weeks, again strong urgency with pain, urine but no evidence of bacteria. Irritable bladder? Medical history continues. At the moment I’m only taking something for the pain, Novalgin drops and Buscopan, but how long is this going to last? I have been ill for 4 weeks. If someone can help me, just go ahead, I’m despairing. binies@web.de

  3. Della A. Thomson says:
    4.5 rating

    Ciprofloxacin for Hurt

    I can only advise against this drug! For me, the ingestion ended in the hospital! The problems started on the first day. I had joint pain. Especially in the left hip / pelvic region, almost so much that I could barely get up! The worst thing was on the third day of taking … Around 14 clock I was suddenly a violent dizzy spell. My heart began to race and stumbled increasingly. I’m starting to sweat. Hot-cold showers came over me. I sit in the car to drive home, I thought that everything goes away again … During the ride I started to shake everywhere. My thumb (left) went numb; just before I got home, the left side of my face became numb, then my arm, then my leg. I could not even pull up my left eyebrow. My mouth felt like needles pierced. I suffered from total sensory disturbances. I then asked my friend to drive me to the hospital. There they treated me like sb. who has a stroke … HF 111 / min, AF / min, RR 166 / 110mmHg. My heart rate at delivery 140 / min … Facial diagnosis hemihypesthesia left. The neurologist and the internist were both 98% sure they were drug side effects. At 25 a stroke would be more than unlikely. I was released after taking a sedative pill. 10 days it should take now until the MIST is out of me … Unfortunately, it is longer because creatinine is at 0.91, I’m just einnierig and now even slower down the drug! I can only ABRATE the drug ….